BibTeX record journals/amc/ZhangWT09

download as .bib file

@article{DBLP:journals/amc/ZhangWT09,
  author    = {Li Zhang and
               Hongyi Wu and
               Jieqing Tan},
  title     = {Dual basis functions for the NS-power basis and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {207},
  number    = {2},
  pages     = {434--441},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2008.10.048},
  doi       = {10.1016/j.amc.2008.10.048},
  timestamp = {Fri, 21 Feb 2020 21:26:44 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangWT09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics